# SDR ASAA2022052438587

- Difficulty date: May 24, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44112
- Aircraft time: 18,041 hours, 5,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750237
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION PANEL STA. 727 I TO 807 IS CORRODED ON UPPER AND LOWER SURFACES. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TRASITION PANEL OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2. REPAIRED TRASITION PANEL IAW B737-900ER SRM 53-00-53-2R-6W 1.5 O .040 R .026 L 110.0 D .014.
